Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 30, Issue 3

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Requires Authentication Unlicensed
    Licensed
    Functional limit theorem for the local time of stopped random walk
    June 10, 2020
    Valeriy I. Afanasyev
    Page range: 147-157
  • Requires Authentication Unlicensed
    Licensed
    Investment Boolean problem with Savage risk criteria under uncertainty
    June 10, 2020
    Sergei E. Bukhtoyarov, Vladimir A. Emelichev
    Page range: 159-168
  • Requires Authentication Unlicensed
    Licensed
    The complexity of checking the polynomial completeness of finite quasigroups
    June 10, 2020
    Aleksey V. Galatenko, Anton E. Pankratiev
    Page range: 169-175
  • Requires Authentication Unlicensed
    Licensed
    Orthomorphisms of Abelian groups with minimum possible pairwise distances
    June 10, 2020
    Andrey V. Menyachikhin
    Page range: 177-186
  • Requires Authentication Unlicensed
    Licensed
    Families of quasigroup operations satisfying the generalized distributive law
    June 10, 2020
    Sergey V. Polin
    Page range: 187-202
  • Requires Authentication Unlicensed
    Licensed
    On weak positive predicates over a finite set
    June 10, 2020
    Svetlana N. Selezneva
    Page range: 203-213

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/30/3/html?lang=en
Scroll to top button